State or Country of residence: FL
Quinolone taken: Levaquin
Reason for the Quinolone: Sinusitis
Was a safer antibiotic tried first? : Yes
How long did you take the Quinolone for? : 3 or 4 doses
How long ago did you take the Quinolone?: 18 Months
How much have you recovered as of now?: 60%
How often do you relapse or cycle?: Once a month
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Nothing
What has helped you in your recovery?: Detoxed 2x, Eat
healthier - little meat, sugar, caffeine, Take magnesium, milk thistle,
acidophilus, multi-vitamin reflexology
I took Levaquin for 3 or 4 doses within 18months for reoccurring sinusitis.
I did not realize the symptoms that were occurring related to the Levaquin. The most excruciating symptoms was a severe lower back, spine and neck pain. At times my back would hurt so much I would use a chair or any object that would help me walk. After awhile the pain subsided -some.
I had various test done to see what was causing these symptoms. This was before I realized the Levaquin was the culprit.
Other symptoms; numbness and tingling in hands and feet, legs and feet ached, shooting pains throughout the body, vision clarity, insomnia, fatigue, chest pain and shortness of breath. In fact, this symptom woke me up one evening and I ended up in the emergency room.
The doctors tested me to see if I was having a heart attack. I talked to the doctor about the Levaquin reaction and he thought I was crazy. In fact his response was - "Once the drugs goes through your system, you should not have any symptoms."
So someone please explain to me why certain symptoms (4months later) are still present. I still have shortness of breath and tightness in my chest, numbness and tingling in hands and feet, muscle and joint pain, vision clarity and shooting pains.
I do not allow these symptoms to interfere with my everyday life. I cope with it. I have days were I just feel bad and that is just the way it is. It has improved and that is a good thing.
In the beginning I did not have the energy to do anything except go to work and come home. Since I Detoxed myself, I have felt much better.
I have worked the whole time except, the two days I was in the hospital for the shortness of breath incident. I have been much more fortunate than many of the stories that I have read. However, I have never had any physical problems until my Levaquin reaction. I had always been a very healthy person. I am over it and I just want to feel 100% healthy again. Is that possible?
Last Updated 3/17/05